Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

Contents of Volume 2, Issue 2

All articles in this issue are freely accessible.

Geometric topology of stratified spaces
Bruce Hughes
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 73-81.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1412945
Residues and effective Nullstellensatz
Carlos A. Berenstein; Alain Yger
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 82-91.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1412946
Boundary integral methods for harmonic differential forms in Lipschitz domains
Dorina Mitrea; Marius Mitrea
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 92-97.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1412947
On the cut point conjecture
G. A. Swarup
Electron. Res. Announc. Amer. Math. Soc. 2 (1996), 98-100.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1412948